# SDR IPXA2016071205745

- Difficulty date: July 6, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  LEFT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 738.  REPAIRED THE DOUBLER IAW SRM 57-40-02 REPAIR 15 FIG. 206.  (MAJOR)
